MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP RAIL, MONO 200MM

ORTHOPEDIATRICS, CORP RAIL, MONO 200MM
Catalog Number 800-200
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
Date of initial surgery: (b)(6) 2024.Details: right ulna acute correction, excision of osteochondroma, and application of rail fixator.Surgeon: (b)(6).Complication: loosening of proximal clamp of rail causing loss of correction 6 weeks into lengthening process.This was picked up on x-ray one week prior to the revision surgery and the patient had noticed the clamp had shifted and was no longer perpendicular to the half pins.When we revised the rail fixator intra-op we noted that all of the locking mechanisms on the proximal clamp were loose so suspect failure of this clamp altogether.

Brand Name
RAIL, MONO 200MM
Common Device Name
RAIL, MONO 200MM
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key20458153
Report Number3006460162-2024-00056
Device Sequence Number7794232
Product Code KTT
UDI-Device Identifier00841132142837
UDI-Public00841132142837
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number800-200
Device Lot NumberVA11656
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age13 YR
Patient SexMale
Patient Weight54 KG